| Model Number |
GO GO ELITE TRAVELLER 3 WHEEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
10/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges the unit allegedly stopped in the middle of the road and then it allegedly started to turn on its own allegedly causing the consumer to fall off the scooter.
Event or Problem Description
Additional Manufacturer Narrative
The alleged condition (unintended motion) could not be duplicated.